# SDR UALA2009042001131

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 55,144 hours, 10,311 cycles
- Engine: Pwa PW4077
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAK AND FIRE DAMAGE AT NR 2 ENGINE MAIN FUEL HOSE AT DISCONNECT PANEL.  SPRAY SHIELD HAS BURN THROUGH BELOW CONNECTION.  REPLACED LINE PACKING AND INSULATION BLANKET, LEAKED CHECKED WITH ENGINE MOTOR.
